Dosly, Ondrej and Ruzicka, Vojtech (2015) Nonoscillation of higher order half-linear differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (19). pp. 1-15. ISSN 1417-3875
|
Text
p3623.pdf Download (359kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/p3623.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 16 Jun 2015 08:55 |
Last Modified: | 11 Jan 2016 08:42 |
URI: | http://real.mtak.hu/id/eprint/24814 |
Actions (login required)
![]() |
Edit Item |